3 doctors weighed in:

I used a very little of elocon on my face and now it is red. What can I do and will it be permanent?

3 doctors weighed in
Dr. Rudolf Brutoco
Pediatrics - Psychiatry
2 doctors agree

In brief: No.

Many topical meds, including steroids like elocon, temporarily increase the blood supply, resulting in slight redness.
It should not persist. If it does, you may not have the right treatment for your condition. See dr again.

In brief: No.

Many topical meds, including steroids like elocon, temporarily increase the blood supply, resulting in slight redness.
It should not persist. If it does, you may not have the right treatment for your condition. See dr again.
Dr. Rudolf Brutoco
Dr. Rudolf Brutoco
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors